On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I've taken tramadol since 1999 from a diagnosis of DISH (Diffuse Ideopathic Skeletol Hyperostosis)....I recently had a work related injury that fractured and crushed my tibia...and there was no bone from being crushed....I'm 7 months post surgery and was doing great....until I noticed that I hit a wall with my muscles not seeming to respond as much as they used to....can the tramadol be part of the problem...I'm also 60 years old....if anyone has a knowledge or ideas about this i would be so grateful as I am in pain, more than I should be at this point in my recovery
I have been a diabetic type 2 for almost 12 years. As time goes by I suffered a heart attack and a stroke therefore all the medications listed. Recently, I noticed an pain in the leg accompamied by extreme muscle stiffness on the feet
More questions for: Calf pain with exercise
I am female. 55 years old. For the past few years I have had recurring night leg/foot cramps. I cannot figure out why. I am taking many vitamins and drinking water and nothing seems to help. I do use Nasacort twice daily. I also take xanex when I fly to help with my fear of flying. I fly for work frequently. Today I decided to research the otc meds I take to see if anything could be causing this pain. I am reading about the possibility of Nasacort causing leg and foot cramps. Is anybody else out there having this issue? Could this be the culprit? I am going to stop my Nasacort and see what happens. I also take Benedryl each night before bed. I wonder if that also causes it?
Just started back on Avapro three days ago and have had severe leg cramps all three nights. Can't continue to go through this. I have a history of leg cramps. I drink 10 oz. of tonic water every night for the quinine and it works. I had eliminated the leg cramps. When doc put me back on avapro everything went to hell. The quinine is not enough to overcome the side effects of the Avapro. I'm telling the doc to find something else. I'm not putting up with this. I'm on home dialysis and connected to a machine at night. This is very inconvenient when I jump up screaming in pain and try to walk around. Dialysis started 18 months ago.
I have been taking Humira for about 10 weeks now. About once a week both legs swell and are so painful I have to walk with a walker. After about two days the swelling resolves and the pain subsides until the next time. It is really really weird. The weather seems to trigger it. Has anyone else experienced this weird pain and swelling?
More reviews for: Calf pain with exercise
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.